# SDR GAIA00113

- Difficulty date: March 20, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1849 - FSD-SEA - DURING CRUISE, THE NR 3 ENGINE FIRE DETECTION LOOP ILLUMINATED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT SEA.  CLEANED CONNECTOR ON NR 3 ENGINE FIRELOOP.  OPERATIONALLY CHECKED SYSTEM GOOD.  COWL CLOSED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
